# SDR DALA2015021101139

- Difficulty date: February 8, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FLAME SPRAY ON RUDDER CONTROL TAB.  FLAME SPRAY ON RUDDER CONTROL TAB WAS REPAIRED AND PAINTED IAW SRM 51-70-1AD PAR 23 AND 51-10-3B.
